# SDR ASAA2014081208898

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 51,041 hours, 28,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 2200
- Condition: Chafed
- Location: Lt Wing Te Lfap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP IS CHAFED AT INBD UPPER EDGE.  ACFT GROUNDED. REPAIRED LT INBD MID FLAP INBD UPPER SKIN IAW SRM 57-53-01-2R-3.
